PolyU IR

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1038

Title: The bounded single-machine parallel-batching scheduling problem with family jobs and release dates to minimize makespan
Authors: Nong, Q. Q.
Ng, Chi-to Daniel
Cheng, T. C. Edwin
Subjects: Single-machine scheduling
Worst-case analysis
Approximation algorithm
Issue Date: Jan-2008
Publisher: Elsevier
Citation: Operations research letters, Jan. 2008, v. 36, no. 1, p. 61-66.
Abstract: We consider the problem of scheduling family jobs with release dates on a bounded batching machine to minimize the makespan. A polynomial-time approximation scheme for the identical job size model and an approximation algorithm with a worst-case ratio of 5/2 for the non-identical job size model will be derived.
Description: DOI: 10.1016/j.orl.2007.01.007
Rights: Operations Research Letters © 2007 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1038
ISSN: 01676377
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
PTAS-family-batch.pdfPre-published version185.67 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks

Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.


© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback